Communications in Mathematical Physics

String quantization on group manifolds and the holomorphic geometry of ${\rm Diff}\,S^1/S^1$

Jouko Mickelsson

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 112, Number 4 (1987), 653-661.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104160059

Mathematical Reviews number (MathSciNet)
MR0910585

Zentralblatt MATH identifier
0629.58035

Subjects
Primary: 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.)
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05] 81E30

Citation

Mickelsson, Jouko. String quantization on group manifolds and the holomorphic geometry of ${\rm Diff}\,S^1/S^1$. Communications in Mathematical Physics 112 (1987), no. 4, 653--661. http://projecteuclid.org/euclid.cmp/1104160059.


Export citation